MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. ULTRALITE PRO HEADLIGHT W/PREMIUM CABLE; IMIG

INTEGRA LIFESCIENCES (IRELAND) LTD. ULTRALITE PRO HEADLIGHT W/PREMIUM CABLE; IMIG
Model Number AX2100BIF
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that there was broken glass or mirror at the lamp of the ultralite pro headlight w/premium cable (ax2100bif) and the unit emits multiple light focus areas.This was discovered by the facility¿s biomed following report of overheating.The biomed reportedly found no issue with the unit but during testing, the damage to the headlamp was discovered.It is unknown if there was patient involvement; however, no injury, death or surgical delay was reported.
 
Additional Manufacturer Narrative
The ultralite pro headlight w/premium cable (ax2100bif) was returned for evaluation.Device history record (dhr): dhr shows no abnormalities related to the reported issue.Failure analysis: the depot technician assessment of the ultralite pro headlight found that the lens inside the module was cracked.The module has been replaced to correct this issue.Root cause: evaluation of the ultralite pro headlight identified that the unit was in used condition with damage to the lens due to rough handling/environmental damage.The reported complaint was confirmed.No manufacturing, workmanship, or material deficiency has been identified.No further investigation required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.

Brand Name
ULTRALITE PRO HEADLIGHT W/PREMIUM CABLE
Common Device Name
IMIG
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14760365
Report Number3006697299-2022-00089
Device Sequence Number11086133
Product Code FCW
UDI-Device Identifier10381780168850
UDI-Public10381780168850
Combination Product (Y/N)N
PMA/510(K) Number
K864380
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAX2100BIF
Device Catalogue NumberAX2100BIF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2022
Initial Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown